Couldn't find what you looking for?

TRY OUR SEARCH!

I just wanted everyone to know that I was reading some other posts about symptoms from the Depo shot and how long it will take to be back to normal.  I had all of the symptoms described in other posts, tender breasts, swollen belly, weight gain, mood swings, headaches, achy all over, weird brown "blood" for weeks at a time, no desire for sex at all and there are probably more that I am not remembering.  I just wanted to let everyone know that I had my first (and last) Depo shot on November 15, 2012.  I still got my period in December and it lasted until February 15, 2013.  I continued to have the horrible symptoms and finally, on April 18, 2013 I started my period.  It wasn't very heavy but I was so relieved for it to finally come back!  I never thought I'd want it to come so bad!  So, there is hope after all.  I also had the Mirena for 3 months a few years ago and that was even worse than the Depo!  I tried taking Yaz and that made me a complete witch!  I'm not sure what I'll do for contraception now since all these things make me a crazy lady.  I have two children and I don't plan on having any more.  I always ask my husband to not ya know...inside and I feel horrible about it.  At this point, I guess I'm better off just taking my chances.  Good luck everyone!

Loading...

Hey Swan,

What about a vasectomy for your husband?  Tubes tied for you? 

My husband and I used the pull-out method for a LONG time without pregnancy as I could never use birth control either.  I then got tubes tied and cauterized after birth and the following year a hysterectomy - I LOVE LIFE without using anything and I don't debilitating periods either anymore.

Just helping you think about more options...good luck...hope this helps...

Reply

Loading...


Thanks for the info! I have tried and tried to get my husband to get snipped but he's such a wimp! I wish I would have had my tubes tied when I had my last c-section. I might consider it when I get back to the states....I'm deployed to Afghanistan right now. Did it hurt? I am kind of a wimp too.....although I guess the worst part is getting the IV for me :o)
Reply

Loading...


No it doesn't hurt that bad. Honestly but they also give you some good drugs, pain is minimal for the following days. Nothing that a heating pad and ibuprofen can't handle.
Reply

Loading...